# SDR DHL2001742506

- Difficulty date: October 4, 2001
- Submitted: October 28, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CABIN HAS SHEAR WEB PLATE WITH CORROSION IN TWO PLACES BS 1166 & RBL 15.  CUT OUT CORNER AREA OF SHEAR WEB AT BS 1148 & 1166 RBL 15 INCHES.  INSTALLED DOUBLER REPAIR AT BS 1148 AND 1166 AS PER B727 SRM 51-40-2 FIG 1.
